advertisement
Question
Posted by: HR | 2009/02/25

Venlor effect on a guy

What sexual side effect/s does Venlor have on a guy?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

None that would be certain. ALL antidepressants, except perhaps Wellbutrin, MAY have sexual side-effects in man or woman, but these are not certain. And one AD may have this effect on you, another might not. Commonly these effects could include difficulty in having and erection of difficulty in reaching orgasm, or loss of libido ( sexual desire ).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement